Product details
What are Nurofen Express Max Strength 400mg Liquid Capsules?
The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
Nurofen Express 400mg Liquid Capsules is used for the relief of:
- Headaches and migraine pain
- Dental pain and neuralgia
- Period pain
- Rheumatic, muscular and back pain
- Feverishness and symptoms of cold and flu
- The pain of non-serious arthritis
How to take Nurofen Express Max Strength 400mg Liquid Capsules
Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 capsule with water, up to three times a day as required.
- This product is for short term use only.
- You should take the lowest dose for the shortest time necessary to relieve your symptoms.
- Leave at least four hours between doses.
- Do not take more than 3 capsules in 24 hours
What do Nurofen Express Max Strength 400mg Liquid Capsules contain
Each capsule contains the active ingredient Ibuprofen 400mg
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
FlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockFlexiSEQ For Joint Wear & Tear - 50g
Alternative Pain ReliefIn stockPanadol ActiFast Soluble - 24 Tablets
Pain ReliefIn stockSolpadeine Headache Soluble - 16 Tablets
Pain ReliefIn stockAnadin Extra - 12 Soluble Tablets
Pain ReliefIn stockAlka Seltzer XS Pain Relief - 20 Effervescent Tablets
Pain ReliefIn stockFlarin Joint & Muscular Pain Relief - 200mg - 12 Soft Capsules
Pain ReliefIn stockAnbesol Adult Strength Gel - 10g
Pain ReliefIn stockA.Vogel Atrogel Arnica Gel - 100ml
Alternative Pain ReliefIn stockSavlon Dual Action Gel - 20g
Alternative Pain ReliefIn stockPanadol Advance 500mg Paracetamol - 16 Tablets
Pain ReliefIn stockPhorpain Ibuprofen 5% Gel - 50g
Alternative Pain ReliefIn stock
More products from this brand
Nurofen Pain Relief 200mg Capsules - 16 Pack
Pain ReliefIn stockNurofen Back Pain Relief - 24 x 300mg Capsules
Pain ReliefOut of stockNurofen Pain Relief 200mg Capsules - 24 Pack
Pain ReliefOut of stockNurofen 200mg Tablets - 16 Pack
Pain ReliefIn stockNurofen Plus (12.8mg/200mg) - 24 Tablets
Pain ReliefOut of stockNurofen Pain Relief 200mg Capsules - 12 Pack
Pain ReliefIn stockNurofen Day & Night Cold & Flu 200mg/5mg - 16 Tablets
Colds, Coughs & FluIn stockNurofen 200mg Tablets - 96 Pack
Pain ReliefOut of stockNurofen Plus (12.8mg/200mg) - 32 Tablets
Pain ReliefOut of stockNurofen Express Max Strength 400mg Liquid Capsules - 20 Pack
Pain ReliefOut of stockNurofen Joint & Back Pain Relief Max Strength 10% Gel - 40g
Alternative Pain ReliefIn stockNurofen 200mg Tablets - 24 Pack
Pain ReliefOut of stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.